Cohomology of large semiprojective hyperkähler varieties

T. Hausel, F. Rodríguez Villegas, Asterisque 2015 (2015) 113–156.

Book Review | Published
Author
;
Abstract
In this paper we survey geometric and arithmetic techniques to study the cohomology of semiprojective hyperkähler manifolds including toric hyperkähler varieties, Nakajima quiver varieties and moduli spaces of Higgs bundles on Riemann surfaces. The resulting formulae for their Poincaré polynomials are combinatorial and representation theoretical in nature. In particular we will look at their Betti numbers and will establish some results and state some expectations on their asymptotic shape.
Publishing Year
Date Published
2015-01-01
Journal Title
Asterisque
Volume
2015
Issue
370
Page
113 - 156
IST-REx-ID

Cite this

Hausel T, Rodríguez Villegas F. Cohomology of large semiprojective hyperkähler varieties. Asterisque. 2015;2015(370):113-156.
Hausel, T., & Rodríguez Villegas, F. (2015). Cohomology of large semiprojective hyperkähler varieties. Asterisque. Societe Mathematique de France.
Hausel, Tamas, and Fernando Rodríguez Villegas. “Cohomology of Large Semiprojective Hyperkähler Varieties.” Asterisque. Societe Mathematique de France, 2015.
T. Hausel and F. Rodríguez Villegas, “Cohomology of large semiprojective hyperkähler varieties,” Asterisque, vol. 2015, no. 370. Societe Mathematique de France, pp. 113–156, 2015.
Hausel T, Rodríguez Villegas F. 2015. Cohomology of large semiprojective hyperkähler varieties. Asterisque. 2015(370), 113–156.
Hausel, Tamas, and Fernando Rodríguez Villegas. “Cohomology of Large Semiprojective Hyperkähler Varieties.” Asterisque, vol. 2015, no. 370, Societe Mathematique de France, 2015, pp. 113–56.

Link(s) to Main File(s)
Access Level
OA Open Access

Export

Marked Publications

Open Data IST Research Explorer

Search this title in

Google Scholar